sexologist-icon

Incereasing weight

After inserting copper T my stomach and back part is increasing does it happen ? Plz let me know it's side effect
views-icons 81 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swati Chitnis
Gynecologist 5 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Weight gain is unrelated to cooper T. It can cause pain, heavy menses and infection. You can start sooner form exercise like walking, yoga and modify your diet for weight loss
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vijyaben Patel
Gynecologist 37 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hi,  copper T never increase or decrease any body parts. Side effects of the copper T are, infection , heavy bleeding or allergic reaction leading to excessive white discharge or intermittent bleeding.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO